English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The algebra of discrete torsion

MPS-Authors
/persons/resource/persons235544

Kaufmann,  Ralph M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaufmann, R. M. (2004). The algebra of discrete torsion. Journal of Algebra, 282, 232-259.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F84-3
Abstract
There is no abstract available